Estimation and Forecasting of Dynamic Conditional Covariance: A Semiparametric Multivariate Model
Xiangdong Long,
Liangjun Su () and
Aman Ullah
Journal of Business & Economic Statistics, 2011, vol. 29, issue 1, 109-125
Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (40)
Downloads: (external link)
http://pubs.amstat.org/doi/abs/10.1198/jbes.2009.07057 full text (application/pdf)
Access to full text is restricted to subscribers.
Related works:
Journal Article: Estimation and Forecasting of Dynamic Conditional Covariance: A Semiparametric Multivariate Model (2011) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bes:jnlbes:v:29:i:1:y:2011:p:109-125
Ordering information: This journal article can be ordered from
http://www.amstat.org/publications/index.html
Access Statistics for this article
Journal of Business & Economic Statistics is currently edited by Jonathan H. Wright and Keisuke Hirano
More articles in Journal of Business & Economic Statistics from American Statistical Association
Bibliographic data for series maintained by Christopher F. Baum ().